Alert archive / New Mexico / Wind Advisories in 2010

Wind Advisory 1, NWS Albuquerque, NM

January 19, 2010

NWS Albuquerque, NM issued this wind advisory at Jan 19, 2010, 10:18 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2010, 10:18 AM MST (17:18 UTC)
Expired
Jan 19, 2010, 6:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WWUS75 KABQ 191718
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1018 AM MST TUE JAN 19 2010

...GUSTY WINDS DEVELOPING TODAY OVER EASTERN NEW MEXICO....

.A DEEPENING SURFACE LOW PRESSURE CENTER OVER NORTHEAST NEW
MEXICO COMBINED WITH A FAST MOVING UPPER LEVEL DISTURBANCE WILL
ALLOW FOR STRONG WINDS THIS AFTERNOON. THE STRONGEST WINDS WILL
EXTEND FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN INTO
THE EASTERN PLAINS.

NMZ523-526-528>540-200100-
/O.NEW.KABQ.WI.Y.0001.100119T1718Z-100120T0100Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1018 AM MST TUE JAN 19 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THROUGH LATE THIS AFTERNOON.

* VISIBILITY...LOCALIZED VISIBILITY RESTRICTIONS BETWEEN 1 AND 3
  MILES ARE POSSIBLE IN BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL AFFECT NORTH TO SOUTH
  ORIENTED ROADWAYS ACROSS NEW MEXICO. A FEW AFFECTED ROADWAYS
  INCLUDE HIGHWAY 285 BETWEEN CLINES CORNER AND ROSWELL...HIGHWAY
  84 FROM FORT SUMNER TO SANTA ROSA AND LAS VEGAS...HIGHWAY 206
  FROM PORTALES TO MILNESAND...AND HIGHWAY 39 FROM LOGAN TO
  MOSQUERO...ROY...AND ABBOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
1 follow-up statement
252 
WWUS75 KABQ 200041
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MST TUE JAN 19 2010


NMZ523-526-528>540-200145-
/O.EXP.KABQ.WI.Y.0001.000000T0000Z-100120T0100Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
541 PM MST TUE JAN 19 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING. 

WIND SPEEDS HAVE DECREASED THIS EVENING ACROSS THE EASTERN
PLAINS...THEREFORE THE WINDY ADVISORY WILL BE ALLOWED TO EXPIRE.
OCCASIONAL GUSTS TO 35 MPH WILL BE POSSIBLE THROUGH THE REMAINDER
OF THE EVENING.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 19, 3:18 AM MST, 7 hours earlier.

Area forecast discussion, Jan 19, 3:18 AM MST, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 AM MST TUE JAN 19 2010

.DISCUSSION...
WITH THIS MORNINGS ZONE FORECAST ISSUANCE WE WILL CONTINUE THE
WARNINGS AND ADVISORIES THAT ARE ALREADY IN PLACE THROUGH THIS
AFTERNOON AND ADD A WINTER WEATHER ADVISORY TO THE SANTA FE METRO
AREA AND UPPER CHAMA RIVER VALLEY. WE HAVE ALREADY RECEIVED A
REPORT OF 2 INCHES OF SNOW IN SANTA FE DUE TO A PERSISTENT BAND
OF PRECIP THAT HAS BEEN CENTERED OVER THAT ZONE ALL NIGHT. MODELS
SUGGEST THIS BAND WILL GRADUALLY LIFT NORTHWARD OVER THE LOWER
CHAMA RIVER VALLEY THIS MORNING BEFORE IT DISSIPATES THIS
AFTERNOON AS THE BASE OF THE UPPER TROUGH TRIGGERING THE
PRECIPITATION EXITS NORTHEASTWARD INTO CO. THUS...THE HEAVIEST
PRECIP TODAY WILL OCCUR THIS MORNING WITH SHOWERS DIMINISHING IN
THE WAKE OF THE UPPER LEVEL TROUGH THIS AFTERNOON. ADDITIONALLY
THIS AFTERNOON...SNOW LEVELS WILL GRADUALLY LIFT FROM THE VALLEY
BOTTOMS TO PERHAPS 7500 FEET...ENABLING SOME OF THE AFTERNOON
PRECIPITATION TO CHANGE OVER TO RAIN AT THE LOWEST ELEVATIONS.
THERE SHOULD BE A BRIEF LULL WITH MUCH LESS COVERAGE OF
PRECIPITATION ACROSS WEST CENTRAL...NORTHWEST AND NORTH CENTRAL
NEW MEXICO THIS EVENING. HOWEVER...THE LULL WILL BE SHORTLIVED AS
THE NEXT IN A SERIES OF STORM SYSTEMS RAPIDLY MOVES INTO THE STATE
FROM THE WEST.

PRECIPITATION WITH THIS NEXT STORM SYSTEM MAY BECOME MOST
WIDESPREAD OVER THE SW MOUNTAINS FIRST LATE THIS AFTERNOON...WHERE
PRECIP WILL THEN INTENSIFY AS SNOW LEVELS DROP THIS EVEING.
THUS...WITH THIS MORNINGS FORECAST PACKAGE WE WILL ALSO ISSUE A
WINTER WEATHER ADVISORY FOR SNOW FOR THE SOUTHWEST MOUNTAINS AND
LOWER SAN FRANCISCO RIVER VALLEY VALID THIS EVENING THROUGH
WEDNESDAY MORNING. SNOW LEVELS SHOULD ONLY DROP TO NEAR 6000 FEET
IN THE SOUTHWEST EARLY WEDNESDAY MORNING...SO SNOW SHOULD NOT REACH
AS LOW IN ELEVATION AS GLENWOOD. MODELS SUGGEST A WAVE OF
ACCUMULATING SNOW WILL THEN SPREAD NORTHEASTWARD ACROSS THE WEST
CENTRAL MOUNTAINS AND NW PLATEAU LATE TONIGHT AND THROUGH CENTRAL
AND NORTH CENTRAL PARTS OF THE STATE ON WEDNESDAY. THE POTENTIAL
EXISTS FOR A COUPLE OF INCHES OF SNOW ACCUMULATION IN PARTS OF
ALBUQUERQUE AND AGAIN IN THE SANTA FE AREA WEDNESDAY
MORNING...WITH MORE SIGNIFICANT ACCUMULATIONS LIKELY ACROSS ALL OF
THE FORECAST AREAS HIGH TERRAIN.

A MORE NOTABLE BREAK IN THE WEATHER IS EXPECTED WEDNESDAY NIGHT AS
A SHORT WAVE RIDGE CROSSES THE STATE IN ADVANCE OF THE LAST WEATHER
SYSTEM IN THE SERIES. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL
CROSS THE GREAT BASIN AND CENTRAL ROCKIES VERY SLOWLY AT THE END
OF THE WEEK...WHILE A POWERFUL POLAR JET STREAK STEERS NUMEROUS
SHORTWAVES OVER NM. THUS...PRECIPITATION CHANCES WILL INCREASE
AGAIN THURSDAY THROUGH FRIDAY NIGHT OR SATURDAY...AND A PACIFIC
COLD FRONT WILL CROSS ALLOWING COLDER AIR INTO THE STATE WITH MORE
WIDESPREAD SNOW ACCUMULATIONS FAVORING LOCATIONS ALONG AND WEST OF
THE CENTRAL MOUNTAIN CHAIN. THE END OF WEEK SYSTEM COULD DELIVER
MORE THAN 1 FOOT OF ADDITIONAL SNOWFALL TO PARTS OF THE HIGH
TERRAIN...AS WELL AS VERY STRONG WINDS TO MUCH OF THE FORECAST
AREA. THE STRONGEST WINDS SHOULD FAVOR THE AREA ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN FRIDAY AND SATURDAY...WHERE WIND GUSTS
MAY REACH 50 TO 55 MPH.

SMALLER PRECIP CHANCES WILL THEN LINGER THROUGH SATURDAY NIGHT AND
PERHAPS SUNDAY AS NW FLOW ALOFT STEERS WEAKER SHORTWAVES THROUGH
WESTERN AND NORTHERN PARTS OF THE STATE. TEMPERATURES WILL REBOUND
AS THE WEATHER DRIES AREAWIDE UNDER A STRONG RIDGE OF HIGH
PRESSURE EARLY IN THE COMING WORK WEEK.

44

&&

.AVIATION...
UPPER LEVEL WAVE WILL SUPPORT RAIN AND SNOW SHOWERS
ACROSS PORTIONS OF WESTERN AND CENTRAL NEW MEXICO WITH SOME SPOTTY
SHOWERS WORKING INTO THE NORTHEAST CORNER OF THE STATE.  SHOWERS
WILL TAPER OFF FROM 20Z TO 03Z THEN INCREASE OVER THE SOUTHWEST AND
WESTERN PORTIONS OF THE FORECAST AREA THEN FINALLY THE NORTHWEST
CORNER 06Z THROUGH 12Z WEDNESDAY.  EXPECT SCATTERED MOUNTAIN
OBSCURATIONS WITH CIGS OF 1000 TO 3000 FT AND VSBYS AROUND 3
MILES...WITH LOCAL AREAS OF CIGS BETWEEN 300 AND 500 FT AND VSBYS
LESS THAN ONE MILE IN SNOW AND FOG...ESPECIALLY THROUGH 18Z. ALONG
AND EAST OF THE CENTRAL MOUNTAINS WEST WINDS REACHING 25 MPH WITH
GUSTS OF 35 TO 40 MPH WILL PERSIST FROM 18Z TO 00Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 05

&&

.FIRE WEATHER...
A SERIES OF MOIST STORMS WILL DOMINATE THE WEATHER
THROUGH THE WORK WEEK AND INTO SATURDAY WITH DRIER CONDITIONS
CURRENTLY FORECAST FOR SUNDAY THROUGH TUESDAY.

SHOWERS CURRENTLY AFFECTING WESTERN AND CENTRAL PORTIONS OF THE
STATE WILL PERSIST INTO THE AFTERNOON HOURS.  RAIN AND SNOW ACROSS
THE HIGHER ELEVATIONS WILL GRADUALLY TAPER OFF MOST LOCATIONS LATE
THIS AFTERNOON INTO THE EARLY EVENING HOURS.  A STRONG UPPER LEVEL
JET ASSOCIATED WITH THE SERIES OF STORMS IS NEARING THE STATE AND
WITH A SURFACE LOW DEEPENING OVER SOUTHEAST COLORADO TODAY WEST
WINDS WILL PICK UP DRAMATICALLY THIS AFTERNOON ESPECIALLY OVER THE
HIGHER TERRAIN AND ACROSS THE EASTERN PLAINS.

AS PRECIPITATION TAPERS OFF ACROSS THE NORTH THIS EVENING...A SECOND
SURGE WILL MOVE INTO THE SOUTHWEST AND WEST CENTRAL MOUNTAINS OVER
NIGHT AND SPREAD TO THE CENTRAL MOUNTAINS BY MID DAY ON WEDNESDAY.
THE JET CORE MOVES OVER THE SOUTHWEST CORNER OF THE STATE AND WEST
WINDS WILL BE STRONGEST OVER THE HIGHEST TERRAIN OF THE SOUTH.
TEMPERATURES DECREASE STATEWIDE SO SNOW LEVELS OVER WESTERN AND
CENTRAL NEW MEXICO WILL LOWER ACCORDINGLY.

A BREAK IN PRECIPITATION LATE WEDNESDAY INTO EARLY THURSDAY WILL BE
BRIEF AS A TROUGH DEEPENS DRAMATICALLY OFF THE WEST COAST THURSDAY
WITH WAVES OF ENERGY AHEAD OF THE TROUGH AFFECTING NEW MEXICO
THURSDAY INTO FRIDAY AND THROUGH SATURDAY AS THE BROAD TROUGH CLOSES
OFF AND MOVES TO THE EAST.  TEMPERATURES REBOUND A BIT ON THURSDAY
AND FRIDAY BEFORE COLDER AIR SWEEPS ACROSS THE STATE FRIDAY NIGHT
AND SATURDAY.  PRECIPITATION WILL FAVOR WESTERN AND CENTRAL PORTIONS
OF THE STATE AGAIN.  STRONG SOUTHWEST WINDS ON FRIDAY WILL PERSIST
AND BECOME WEST THEN NORTHWEST THROUGH LATE SATURDAY.

DESPITE THE PERIODS OF WINDINESS...AT THIS TIME RH VALUES ARE
EXPECTED TO REMAIN ABOVE CRITICAL VALUES.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  38  28  39  29 /  70  60  70  30
DULCE...........................  35  21  35  19 /  80  70  80  40
CUBA............................  39  24  38  20 /  80  70  80  40
GALLUP..........................  40  27  38  26 /  60  70  70  30
EL MORRO........................  39  26  37  18 /  80  90  80  30
GRANTS..........................  44  25  40  24 /  60  70  70  20
QUEMADO.........................  43  27  43  21 /  70  80  70  30
GLENWOOD........................  50  33  54  30 /  50  90  70  20
CHAMA...........................  34  16  34  15 / 100  70  90  50
LOS ALAMOS......................  40  22  39  20 /  80  60  70  20
PECOS...........................  42  24  39  20 /  50  50  70  20
CERRO/QUESTA....................  38  17  35  14 /  50  40  70  30
RED RIVER.......................  32  14  31  11 /  80  60  70  30
ANGEL FIRE......................  35  16  34  14 /  40  30  60  30
TAOS............................  41  19  36  16 /  60  40  70  20
ESPANOLA........................  46  27  43  25 /  70  40  60  20
SANTA FE........................  41  22  39  21 /  80  50  70  20
SANTA FE AIRPORT................  42  25  40  23 /  60  50  70  20
ALBUQUERQUE FOOTHILLS...........  44  30  42  25 /  40  60  60  10
ALBUQUERQUE HEIGHTS.............  47  33  45  28 /  30  50  60  10
ALBUQUERQUE VALLEY..............  49  33  47  27 /  30  50  60  10
ALBUQUERQUE WEST MESA...........  49  33  47  27 /  30  50  60  10
LOS LUNAS.......................  53  33  50  27 /  30  70  60   5
RIO RANCHO......................  49  32  46  28 /  30  50  60  10
SOCORRO.........................  54  34  53  29 /  30  70  50   5
SANDIA PARK/CEDAR CREST.........  40  26  39  21 /  50  80  70  20
MORIARTY/ESTANCIA...............  47  28  42  22 /  20  50  60  20
CLINES CORNERS..................  44  26  39  23 /  30  40  60  20
GRAN QUIVIRA....................  46  32  44  27 /  30  70  70  20
CARRIZOZO.......................  50  32  45  28 /  30  70  60  10
RUIDOSO.........................  46  29  41  27 /  30  70  70  20
CAPULIN.........................  51  22  43  17 /   5   5  40  20
RATON...........................  52  20  43  15 /  20   0  50  10
LAS VEGAS.......................  47  26  38  22 /  20  10  60  20
CLAYTON.........................  58  26  45  30 /   5   0  30   5
ROY.............................  57  30  47  26 /   5   5  30  10
CONCHAS.........................  61  30  51  29 /   5   5  30   5
SANTA ROSA......................  61  31  52  29 /  10   5  40   5
TUCUMCARI.......................  61  31  50  28 /   5   0  30   5
CLOVIS..........................  61  31  55  31 /   0   0  30   5
PORTALES........................  62  30  56  30 /   0   0  30   5
FORT SUMNER.....................  63  31  55  30 /   0   5  30   5
ROSWELL.........................  63  33  61  32 /   0   0  30   5
PICACHO.........................  61  34  58  30 /  10  10  30   5
ELK.............................  56  34  53  30 /  20  20  40  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ501-502-504>506-511>514.

WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ517-518.

WINTER STORM WARNING UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ503-510.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 11 AM MST
WEDNESDAY FOR THE FOLLOWING ZONES...NMZ508-509.

&&

44/05
Hazardous weather outlook, Jan 19, 6:21 AM MST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
621 AM MST TUE JAN 19 2010

NMZ501>540-201300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
621 AM MST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF MODERATE TO AT TIMES HEAVY SNOW WILL CONTINUE THIS
MORNING BEFORE GRADUALLY DECREASING IN COVERAGE AND INTENSITY THIS
AFTERNOON ACROSS THE WEST CENTRAL MOUNTAINS...NORTHWEST
PLATEAU...NORTHERN MOUNTAINS AND UPPER RIO GRANDE VALLEY. THIS
AREA WILL EXPERIENCE A LULL IN SNOW ACCUMULATIONS THIS EVENING
BEFORE SNOW SHOWERS INCREASE ACROSS THE WEST AGAIN TONIGHT.
SIGNIFICANT SNOW ACCUMULATIONS WILL BEGIN THIS EVENING IN THE
SOUTHWEST MOUNTAINS AND LATER TONIGHT FARTHER NORTH AS THE SECOND
IN A SERIES OF WET WINTER WEATHER SYSTEMS MOVES INTO THE STATE
FROM THE WEST. PLEASE REVIEW THE LATEST WINTER STORM WARNING AND
SNOW ADVISORIES FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH OF CENTRAL AND WESTERN NEW MEXICO CAN EXPECT ACCUMULATING
SNOW WITH THE SECOND WAVE OF WINTER WEATHER TONIGHT THROUGH
WEDNESDAY. A FEW TO SEVERAL INCHES OF SNOW ARE POSSIBLE BY WEDNESDAY
AFTERNOON ACROSS THE MOUNTAINS WITH A FEW INCHES AT LOWER
ELEVATIONS OF THE CENTRAL AND WESTERN VALLEYS AND NORTHWEST
PLATEAU...INCLUDING THE SANTA FE METRO AREA AND ELEVATED PARTS OF
THE ALBUQUERQUE METRO AREA WHICH SHOULD RECEIVE MOST OF THEIR
SNOW ACCUMULATION WEDNESDAY MORNING.

THE THIRD STORM WILL BRING COLDER TEMPERATURES...PERIODS OF STRONG
WINDS AND MORE WIDESPREAD SNOW THURSDAY THROUGH FRIDAY SATURDAY.
WELL OVER A FOOT OF ADDITIONAL SNOW WILL BE POSSIBLE IN THE
MOUNTAINS WITH A FEW TO SEVERAL INCHES IN THE CENTRAL AND WESTERN
VALLEYS AND ACROSS THE NORTHWEST PLATEAU. STRONG SOUTHWEST WINDS
WILL DEVELOP FRIDAY...WHEN SPEEDS MAY PEAK AT 25 TO 40 MPH WITH
GUSTS UP TO 55 MPH ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.
WINDS WILL SHIFT OUT THE NORTHWEST BY SATURDAY AND REMAIN STRONG
IN THE EAST WITH SPEEDS POSSIBLY REACHING 25 TO 35 MPH WITH GUSTS
UP TO 50 MPH.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:55 PM MSTWinter Storm WarningABQ24 hr

Nearby

Wind Advisories in New Mexico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.